# SDR ALG2003F00006

- Difficulty date: December 16, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N717AL
- Make and model: Skrsky S76A
- Aircraft serial: 760221
- Engine: Allsn 250C30S
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 7625100702043
- Condition: Out Of Adjust
- Location: Lt Mlg
- Part time: 1,167 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, THE UNSAFE LIGHT WOULD NOT GO OUT AFTER THE LANDING GEAR WAS RETRACTED.  UPON LANDING THE MECHANIC ADJUSTED THE LT MAIN GEAR DOOR AT EXPLOSIVE LINK AND THE AIRCRAFT WAS RETURNED TO SERVICE.
